Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 57-70 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Erden S. Some Perturbed Inequalities of Ostrowski Type for Functions whose n-th Derivatives Are Bounded. IJMSI. 2022; 17 (1) :57-70
URL: http://ijmsi.ir/article-1-1332-en.html
Abstract:  
We firstly establish an identity for $n$ time differentiable mappings Then, a new inequality for $n$ times differentiable functions is deduced. Finally,
some perturbed Ostrowski type inequalities for functions whose $n$th derivatives are of bounded variation are obtained.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb